very little pain relief

Discussion in 'Fibromyalgia Main Forum' started by czrrae, Sep 11, 2003.

  1. czrrae

    czrrae New Member

    I'm new to this site but feel very isolated so I found your site. I am severe pain for the last 6 weeks. Went to my Rheumy last week (first appt. I could get). She started me on tylonol 3, then darvacet and now Hydrocodone/apap/5/500 mg. I still feel the pain...want to scream and a failure. All i feel with this new med is fuzzy head and itchy. The pain is pounding, stabbing and constant. Is there anyone out there that knows what i should do? I hate this. I was dx'd 7 yrs. ago. Been pain free for 2 years. But NOW....thank you...czrRae
  2. moose1070

    moose1070 New Member

    Im so sorry to hear your in so much pain, I to suffered like that for along time, I know ive had FM for years but just DX this past March, it has taken sicence then to get on a good med. base, ive had it all, they start you off slow and play around for awhile, my idea for you, which I got from a wonderful man who was a doctor on this board(he's no longer here) is to keep a pain dairy, you can find some on line, go to your search key and type in pain dairy and a bunch will come up. Record your pain every day, what you did what the weather is like and so on. I did that and when i brought it in to my doctor she was very impressed. We all know how we feel and if you like me sometimes I just dont know how to say it, I told my doctor after I gave her my pain dairy that this is how I feel and if you can see how I feel daily then you can treat me better, it has worked! and then they can see you pain, times of day and they also wont look at you like you a pill seaker. I hope ive helped alittle? what kind of doctor are you seeing again? Hang in there, it can get better, have you tried using ben gay or icy hot at all???
    moose1070
  3. Susan07

    Susan07 New Member

    Please call the dr tomorrow. If you are itchy you may be allergic to one of the meds which will just make you feel a lot worse. You're not a failure, the meds are failing you and may need to be changed.

    Wish you well.